Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Atlanta, GA

February 8, 2017Bartow County, Floyd County, Georgia

NWS Atlanta, GA issued this special weather statement at Feb 8, 2017, 10:18 PM EST for Bartow County, Floyd County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 8, 2017, 10:18 PM EST (03:18 UTC)
Expired
Feb 8, 2017, 10:45 PM EST
In force
27 min
Issued by
NWS Atlanta, GA
Hail
0.88 in
Wind
50

Counties Bartow County, GA, Floyd County, GA

The radar

The Atlanta radar (KFFC), 106 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2017-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 294 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2017-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
294 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

614 
WWUS82 KFFC 090318 CCA
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1018 PM EST WED FEB 8 2017
 
GAZ019-020-090345-
Bartow GA-Floyd GA-
1018 PM EST WED FEB 8 2017

...SIGNIFICANT WEATHER ADVISORY FOR BARTOW AND SOUTHEASTERN FLOYD
COUNTIES UNTIL 1045 PM EST...

At 1016 PM EST...a strong thunderstorm was over Rome...moving east at
40 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud 
           to ground lightning. 

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. 

Some locations in the path of this storm include
Rome, Cartersville, Adairsville, Euharlee, Emerson, White, Kingston,
Cassville, Shannon, Pinson, Lindale, Red Top Mountain State Park,
Pine Log, Stilesboro and Funkhouser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3414 8530 3424 8528 3436 8515 3439 8466
      3408 8467
TIME...MOT...LOC 0316Z 266DEG 70KT 3424 8520 

HAIL...0.88IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Feb 8, 8:29 PM EST, 1 hour 49 minutes earlier.

Area forecast discussion, Feb 8, 8:29 PM EST, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
829 PM EST Wed Feb 8 2017

.UPDATE...
Radar imagery this evening reveals some rather robust activity
across northern AL and southern TN...enroute to our area.
Analysis of the thermodynamic environment reveals highest CAPE
displaced to our west...but 00z FFC raob shows several hundred
J/kg CAPE remains anchored over our area. Instability was able to
develop across these areas as clouds eroded late this afternoon.

Convection this evening is...and will continue to be aided
by...impressive upper level support as main shortwave trough
responsible for synoptic lift currently digs into the mid-MS
Valley and associated 80kt+ jet spreads into our region. Proper
placement of left exit region of this jet atop sfc cold frontal
boundary will work in tandem to sustain convection along/very near
the cold front over the next few hours. Worrisome parameter this
evening will be 0-6km shear /currently ~70kts/ which will aid in
rotating updrafts if CAPE hold together. Still think main threat
tonight will be damaging winds within stronger convection...but
severe hail cannot be ruled out as colder mid level lapse rates
overspread frontal boundary /this may also help us stay unstable
to some extent despite loss of daytime "heating" from earlier
today/. A brief tornado threat cannot be ruled out either with
sufficient /yet not overly impressive/ low-level parameters set
in place.

Convection should reach far N Ga in next hour or so...push towards
metro ATl and AHN 04-05z /give or take/. As convection moves
south overnight tonight... it should weaken as main sfc low pulls
into NC/VA. Though will have to watch trends with such strong
upper level support in place. So right now expecting mainly rain
and perhaps some rumbles of thunder along and south of line from
roughly Columbus to Macon.

Strong CAA in wake of the front will then shift concerns to gusty
winds through tomorrow...making temps feel rather chilly despite
a return to mainly sunny skies.

Kovacik

&&

PREV DISCUSSION... /Issued 245 PM EST Wed Feb 8 2017/

SHORT TERM /Tonight through Thursday Night/...

A trough moving toward the east coast will continue to dig toward
the southeast this afternoon into the overnight hours.  At the
surface, a cold front will approach from the west. The impressive
dynamics aloft combined with the fropa will mean a chance of
showers/thunderstorms as the system moves through the area.  The
main window for thunderstorm development will be late this afternoon
through the overnight. There may be an initial weak wave of showers
late this afternoon with the main line tracking across northern GA
between 03-08Z.

While we are in the warm sector just ahead of the front, there will
be a lack of destabilization due to the cloud cover in place. This
will mean limited instability unless breaks occur late this
afternoon. There will be sufficient shear, the thermal gradient
aloft (owing to steeper lapse rates) and surface convergence.
Therefore, organized storms will be possible, with a slight risk of
some becoming severe. The main threats from thunderstorms will be
damaging wind and hail. Although it should be voiced that with any
instability and 50kt deep layer shear, rotating storms are not
completely out of the question. Moisture seems to be limited with
the fropa, so not anticipating widespread coverage of
shower/thunderstorms. With much of the dynamics across TN Valley
toward the Appalachians, thinking the main threat will be confined
to northern GA. As the trough and associated cold front moves east
of the area early Thursday morning, anticipate we will clear out
fairly quickly as drier air moves into the area.

Cold air advection will work into the area Thursday as cold high
pressure noses southeast into the region. A fairly tight pressure
gradient will set up leading to windy conditions throughout the day.
We will be on the edge of our wind advisory criteria for much of the
area as sustained winds of 15-20kts are likely with gusts close to
30kts. However, confidence is high that we will meet wind advisory
criteria for the higher elevations across NE GA and thus have
hoisted headlines for this.

Given cold high pressure will be building into the region Thursday
with CAA becoming entrenched across the southeast, we will see high
temperatures 15 degrees colder with Friday lows into the 20s/low
30s area wide.

26

LONG TERM /Friday through Wednesday/...

No fundamental changes made to the extended forecast grid trends.
Please see the previous Long Term Forecast Discussion below.

20

Previous LONG TERM Forecast Discussion /Thursday Night through
Tuesday/...

500mb longwave trough will continue moving offshore
Thursday night. NW flow aloft won't last long, before going back to
zonal by early Saturday. Fast flow aloft will dominate through the
remainder of the long term portion of the forecast.

High pressure at the surface will prevail on Friday, but quickly
begin moving offshore by Saturday. Southerly flow will return, and
moderating temperatures and increasing low level moisture is
expected. The next frontal boundary looks to impact late Sunday into
Monday. Differences between the GFS and ECMWF begin to show up
here...Monday into Wednesday. THe GFS brings the front through the
CWFA, while the ECMWF stalls the boundary across the CWFA until the
next system moves through towards the end of next week. Since the
flow aloft will be nearly parallel to the front, will side with the
ECMWF for now.

Thursday night should be the coldest night of the forecast period.

NListemaa

FIRE WEATHER...

With soil moistures fairly high across the area due to recent rains,
do not feel we will meet criteria for increased fire danger through
the short term. However, we will observe very low RH values around
25% with very strong winds expected through the day tomorrow. We will
continue to monitor conditions as the forecast evolves.

26

AVIATION...
00Z Update...
Improvements to vsbys and cigs have continued across most sites
this afternoon into this evening. Do think this will be temporary
as a cold front approaches from the NW overnight tonight. As the
front pushes through...expect a chance of showers across all
sites...with a chance of thunderstorms across northern sites.
Timing for thunderstorms will generally be from 05-08z. Do think
line will weaken as it reaches CSG and MCN. As this line of
showers storms/front passes...winds will shift from SW to NW and
begin to gust. These gusts will continue through the remainder of
the period with highest gusts approaching 35kts or more by Friday
afternoon. Any lingering IFR/MVFR ceilings should scour out by 15z
or so Friday morning with only some high cirrus expected
thereafter.

//ATL Confidence...00Z Update...
Low to medium on ceiling heights overnight
High on all other elements.

Kovacik

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          67  43  53  29 /  10  60  10   0
Atlanta         68  41  50  30 /  20  60   5   0
Blairsville     64  35  42  24 /  30  60  10   0
Cartersville    68  40  48  27 /  20  60   0   0
Columbus        71  45  57  33 /  10  30   5   0
Gainesville     65  41  48  29 /  20  60   5   0
Macon           71  48  58  31 /  10  30  10   0
Rome            68  39  48  26 /  20  60   0   0
Peachtree City  69  41  52  28 /  10  50   5   0
Vidalia         73  54  62  36 /  10  40  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 1 AM EST Thursday for the
following zones: Bartow...Catoosa...Chattooga...Cherokee...
Dade...Fannin...Floyd...Gilmer...Gordon...Murray...Pickens...
Polk...Walker...Whitfield.

Wind Advisory from 1 AM to 10 PM EST Thursday for the following
zones: Dawson...Fannin...Gilmer...Lumpkin...Towns...Union...
White.

Wind Advisory from 1 AM to 10 AM EST Thursday for the following
zones: Catoosa...Chattooga...Dade...Murray...Walker...Whitfield.

&&

SHORT TERM...Kovacik
LONG TERM....Baker
AVIATION...Kovacik
Hazardous weather outlook, Feb 8, 6:43 PM EST, 3 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
643 PM EST Wed Feb 8 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-092345-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
643 PM EST Wed Feb 8 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

...Severe Thunderstorm Watch for portions of north Georgia until 1
AM tonight that could expand southeast later...

Some strong to severe storms are possible tonight for majority of
north and central Georgia. A strong frontal system will push
across the area tonight. The greatest chance for severe storms
will be in the 9 PM to 3 AM time frame and north of a line from
Columbus to Macon to Warrenton. The main threats will be damaging
winds, large hail, and frequent lightning. An isolated tornado is
possible as well.

Strong gusty winds behind the front are expected for far north
Georgia late tonight into Thursday. See the corresponding Wind
Advisory for more details.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Strong gusty winds will linger across portions of far north
Georgia Thursday. See the corresponding Wind Advisory for more
details.

Otherwise...no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested, however spotters are encouraged
to submit reports of severe weather through the web by going to
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Feb 8, 4:23 PM EST, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EST WED FEB 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TORNADO          2 SW REHOBETH           32.62N  84.91W
02/07/2017                   HARRIS             GA   NWS STORM SURVEY

            A BRIEF TORNADO TRAVELED ALONG HIGHWAY 27 IN SOUTHERN
            HARRIS COUNTY MAINLY SNAPPING OR UPROOTING TREES... AND
            KNOCKING DOWN POWER POLES. IT STARTED ON WEST BONACRE RD
            AND THEN QUICKLY STRENGTHENED AS IT CROSSED HWY 27 NORTH
            OF RAYMOND RD. THE MOST SIGNIFICANT DAMAGE WAS SEEN
            ALONG GATLIN ROAD WHERE 50-100 LARGE TREES WERE SNAPPED
            OR UPROOTED. THE TORNADO APPEARED TO BE AT ITS STRONGEST
            WITH MAX WINDS OF 95 MPH EF-1...AND A MAX PATH WIDTH OF
            250 YARDS. THE TORNADO LIFTED JUST N OF WELLES DRIVE.

&&

EVENT NUMBER FFC1700192

DJN
Local storm report, Feb 8, 4:29 PM EST, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EST WED FEB 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TSTM WND DMG     TIMBERDALE              32.56N  84.94W
02/07/2017                   MUSCOGEE           GA   AMATEUR RADIO

            MULTIPLE TREES AND LIMBS DOWN ON STRUCTURES NEAR US 27
            AND OLD MOON RD.

0436 PM     TORNADO          2 SW REHOBETH           32.62N  84.91W
02/07/2017                   HARRIS             GA   NWS STORM SURVEY

            A BRIEF TORNADO TRAVELED ALONG HIGHWAY 27 IN SOUTHERN
            HARRIS COUNTY MAINLY SNAPPING OR UPROOTING TREES... AND
            KNOCKING DOWN POWER POLES. IT STARTED ON WEST BONACRE RD
            AND THEN QUICKLY STRENGTHENED AS IT CROSSED HWY 27 NORTH
            OF RAYMOND RD. THE MOST SIGNIFICANT DAMAGE WAS SEEN
            ALONG GATLIN ROAD WHERE 50-100 LARGE TREES WERE SNAPPED
            OR UPROOTED. THE TORNADO APPEARED TO BE AT ITS STRONGEST
            WITH MAX WINDS OF 95 MPH EF-1...AND A MAX PATH WIDTH OF
            250 YARDS. THE TORNADO LIFTED JUST N OF WELLES DRIVE.

0500 PM     TSTM WND DMG     3 SSE HOWARD            32.55N  84.36W
02/07/2017                   TAYLOR             GA   911 CALL CENTER

            TREE DOWN ON HOUSE AND CAR NEAR BLACK CREEK TRAIL.

0500 PM     TSTM WND DMG     BUTLER                  32.56N  84.24W
02/07/2017                   TAYLOR             GA   EMERGENCY MNGR

            TREES WERE DOWN AT THE INTERSECTION OF BLACK CREEK
            TRAIL AND PARKS RD. THERE WAS ALSO MOBILE HOME DAMAGE AT
            THIS LOCATION.

0505 PM     TSTM WND DMG     2 WNW MIZELL            32.59N  84.34W
02/07/2017                   TAYLOR             GA   EMERGENCY MNGR

            A POWER LINE WAS DOWN ON HIGHWAY 96 BEFORE PARKS ROAD.

0524 PM     TSTM WND DMG     1 NNW OGLETHORPE        32.31N  84.07W
02/07/2017                   MACON              GA   EMERGENCY MNGR

            A COUPLE TREES DOWN NORTH OF OGLETHORPE NEAR HWY 128.

0532 PM     TSTM WND DMG     5 E SALEM               32.76N  84.12W
02/07/2017                   CRAWFORD           GA   911 CALL CENTER

            MULTIPLE POWER LINES WERE DOWN ON HIGHWAY 80 BETWEEN
            HIGHWAY 341 AND 19.

0532 PM     TSTM WND DMG     2 WSW GROGAN            32.58N  83.96W
02/07/2017                   CRAWFORD           GA   911 CALL CENTER

            MULTIPLE TREES WERE DOWN IN 4 DIFFERENT AREAS BETWEEN
            CROOK ROAD AND TRIBBLE ROAD.

0537 PM     TSTM WND DMG     MUSELLA                 32.79N  84.02W
02/07/2017                   CRAWFORD           GA   911 CALL CENTER

            MULTIPLE TREES WERE REPORTED DOWN NEAR 341 NORTH AND 42
            NORTH... SOUTH OF MUSELLA.

&&

EVENT NUMBER FFC1700183 FFC1700192 FFC1700185 FFC1700187 FFC1700188
FFC1700186 FFC1700190 FFC1700191 FFC1700189

DJN
Special weather statement, Feb 8, 9:10 PM EST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
910 PM EST WED FEB 8 2017

GAZ001-002-011-090300-
Chattooga GA-Walker GA-Dade GA-
910 PM EST WED FEB 8 2017

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WALKER AND DADE
COUNTIES UNTIL 1000 PM EST...

At 909 PM EST...a line of strong thunderstorms was extending from
near Shady Grove to near Fackler...and moving southeast at 40 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Chattanooga, Lafayette, Summerville, Trenton, Fort Oglethorpe,
Rossville, Chickamauga, Trion, Lookout Mountain, Lyerly, Menlo,
Center Post, Subligna, Fairview, Linwood, Villanow, Cloudland,
Chattanooga  Valley, Cloudland Canyon State Park and Hooker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3499 8526 3486 8526 3485 8520 3478 8520
      3477 8515 3472 8517 3472 8505 3465 8505
      3438 8530 3437 8534 3429 8540 3429 8546
      3498 8560
TIME...MOT...LOC 0209Z 295DEG 37KT 3529 8513 3480 8600

HAIL...0.25IN
WIND...50MPH
Special weather statement, Feb 8, 10:16 PM EST, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1016 PM EST WED FEB 8 2017

GAZ019-020-090345-
Bartow GA-Floyd GA-
1016 PM EST WED FEB 8 2017

...SIGNIFICANT WEATHER ADVISORY FOR BARTOW AND SOUTHEASTERN FLOYD
COUNTIES UNTIL 1045 PM EST...

At 1016 PM EST...a strong thunderstorm was over Rome...moving east at
80 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Rome, Cartersville, Adairsville, Euharlee, Emerson, White, Kingston,
Cassville, Shannon, Pinson, Lindale, Red Top Mountain State Park,
Pine Log, Stilesboro and Funkhouser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3414 8530 3424 8528 3436 8515 3439 8466
      3408 8467
TIME...MOT...LOC 0316Z 266DEG 70KT 3424 8520

HAIL...0.88IN
WIND...50MPH
Special weather statement, Feb 8, 10:18 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1018 PM EST WED FEB 8 2017

GAZ019-020-090345-
Bartow GA-Floyd GA-
1018 PM EST WED FEB 8 2017

...SIGNIFICANT WEATHER ADVISORY FOR BARTOW AND SOUTHEASTERN FLOYD
COUNTIES UNTIL 1045 PM EST...

At 1016 PM EST...a strong thunderstorm was over Rome...moving east at
40 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Rome, Cartersville, Adairsville, Euharlee, Emerson, White, Kingston,
Cassville, Shannon, Pinson, Lindale, Red Top Mountain State Park,
Pine Log, Stilesboro and Funkhouser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3414 8530 3424 8528 3436 8515 3439 8466
      3408 8467
TIME...MOT...LOC 0316Z 266DEG 70KT 3424 8520

HAIL...0.88IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 9:10 PM ESTSpecial Weather StatementFFCChattooga, Dade, Walker50 min
Feb 8, 10:16 PM ESTSpecial Weather StatementFFCBartow, Floyd29 min
Feb 8, 10:24 PM ESTSevere Thunderstorm WarningFFCBartow, Floyd36 min
Feb 9, 1:10 AM ESTSpecial Weather StatementFFCHancock, Jasper, Putnam, Warren50 min
Feb 9, 1:20 AM ESTSpecial Weather StatementFFCCrawford, Peach, Taylor25 min
Feb 9, 1:42 AM ESTSpecial Weather StatementFFCBibb, Twiggs, Wilkinson48 min
Feb 9, 2:15 AM ESTSpecial Weather StatementFFCBleckley, Dodge, Emanuel, Johnson, Laurens, Pulaski and 1 more30 min

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.